Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ZOLOFT AWAYYYYYY..........Thank God I am not alone salrianx

Posted by bleauberry on March 9, 2009, at 19:18:28

In reply to ZOLOFT AWAYYYYYY..........Thank God I am not alone, posted by salrianx on March 8, 2009, at 20:09:27

Two options:

1. Go slower. A lot slower. Make the journey away from zoloft a 3 month journey if need be. More important...reduce the dose in tiny steps. You can cut or shave tiny amounts off the tab, ya know. You are not limited to taking whatever size tabs you have. Doses do not need to be precisely accurate. With the help of a razor blade, you can go from 50mg to 47mg for a few day, then to 45mg for a few days, then 42mg for a few days, and so on. Reducing slowly in tiny tiny little steps makes it much smoother. It prevents most of the brain trauma you are feeling right now from things changing too much too fast.

2. Maybe go back to your previous dose and work with the doctor to treat the side effects? I mean, ritalin for example is commonly used for that? Ya know? Or whatever. Keep the good effect, but address the bad ones.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bleauberry thread:884515
URL: http://www.dr-bob.org/babble/20090304/msgs/884660.html